Title: Orthogonal polynomials and approximation theory: some open problems
Authors: Van Assche, Walter # ×
Issue Date: 2010
Publisher: American Mathematical Society
Host Document: Contemporary Mathematics vol:507 pages:287-298
Conference: Recent Trends in Orthogonal Polynomials and Approximation Theory edition:IWOPA '08 location:Leganés, Spain date:8-12 September 2008
Article number: 9965
Abstract: During the International Workshop on Orthogonal Polynomials and Approximation Theory (in honour of Guillermo López Lagomasino at the occassion of his 60th birthday) there was an open problem session on Friday, September 12, 2008. Some of the open problems, with a brief description of their background and references to relevant literature, are given in this paper.
ISBN: 978-0-8218-4803-6 (print); 978-0-8218-8186-6 (online)
ISSN: 0271-4132
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
conm9965.pdf Published 193KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science